Asymptotics for second order delayed differential equations

Samuel Castillo, Manuel Pinto

Resumen


In this work we present a way to find asymptotic formulas for some solutions of second order linear differential equations with a retarded functional perturbation.


Palabras clave


Second order linear delayed functional differential equations ; Asymptotic formula ; Haddock-Sacker conjecture.

Texto completo:

PDF

Referencias


S. Ai, Asymptotic integration of delay differential systems, J. Math. Anal. Appl. 165, pp. 71-101, (1992).

O. Arino and I. Gyori, Asymptotic integration of delay differential systems, J. Math. Anal. Appl. 138, pp. 311-327, (1989).

O. Arino, I. Gyori and M. Pituk, Asymptotic diagonal delay differential systems, J. Math. Anal. Appl 204, pp. 701-728, (1996).

O. Arino and M. Pituk, More on linear differential systems with small delays, J. Differential Equations 170, pp. 381-407, (2001).

F. Atkinson and J. Haddock, Criteria for asymptotic constancy of solutions of functional differential equations, J. Math. Anal. Appl 91, pp. 410-423, (1983).

J. Cassell and Z. Hou, Asymptotically diagonal linear differential equations with retardation, J. London Math. Soc. (2) 47 (1993) 473-483.

S. Castillo, Asymptotic formula for functional dynamic equations in time scale with functional perturbation, Functional Differential Equations, The Research Institute, The College of Judea and Samaria, Ariel Israel Vol 10. No. 1-2, pp. 107-120, (2003).

S. Castillo and M. Pinto, Asymptotic integration of ordinary differential systems. J. Math. Anal. Appl. 218, pp. 1-12, (1998).

S. Castillo and M. Pinto, Levinson theorem for functional differential systems, Nonlinear Analysis, Vol 47/6, pp. 3963-3975, (2001).

S. Castillo and M. Pinto, An asymptotic theory for nonlinear functional differential equations. Comput. Math. Appl. 44, N. 5-6, pp. 763-775, (2002).

S. Castillo and M. Pinto, Asymptotics of Scalar Functional Differential Equations, Functional Differential Equations, The Research Institute, The College of Judea and Samaria, Ariel Israel Vol 11. N 1-2, pp. 29-36, (2004).

K. Cooke, Functional differential equations close to differential equations, Bull. Amer. Math. Soc. 72, pp. 285-288, (1966).

R. Driver, Linear differential systems with small delays, J. Differential Equations 21, pp. 149-167, (1976).

M. Eastham, The Asymptotic Solution of Linear Differential Systems, Applications of the Levinson Theorem, Clarendon, Oxford, (1989).

I. Gyori and M. Pituk, L2−Perturbation of a linear delay differential equation, J. Math. Anal. Appl., 195, pp. 415-427, (1995).

J. Haddock and R. Sacker, Stability and asymptotic integration for certain linear systems of functional differential equations, J. Math. Anal. Appl., 76, pp. 328-338, (1980).

W. Harris and D. Lutz, A unified theory of asymptotic integration, J. Math. Anal. Appl. 57, pp. 571-586, (1977).

P. Hartman and A. Wintner, Asymptotic integration of linear differential equations, Amer. J. Math. 77, pp. 48-86 and 932, (1955).

N. Levinson, The asymptotic behavior of system of linear differential equations, Amer. J. Math. 68, pp. 1-6, (1946).

M. Pituk, Asymptotic characterization of solutions of functional differential equations, Boll. Un. Math. Ital. 7-B, pp. 653-689, (1993).

M. Pituk, The Hartman-Wintner theorem for functional-differential equations. J. Differential Equations 155, N. 1, 1-16, (1999).




DOI: http://dx.doi.org/10.4067/S0716-09172007000100005

Enlaces refback

  • No hay ningún enlace refback.